# SDR FDEA201010154097

- Difficulty date: October 15, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363713
- Condition: Corroded
- Location: Bs 390-480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGE MAIN CABIN LBL 25 BS 390- 480 REMOVED & REPLACE SEAT TRACK FROM BAC 1520-792-7178-T6511 APPROX DIM 89.5" IAW SRM 53-10-5 FIG 1, SRM 51-30-2, & SRM 51-10-2.
